# SDR ZZDA2011506

- Difficulty date: May 24, 2011
- Submitted: May 25, 2011
- Operation: Air carrier
- Aircraft: N166AT
- Make and model: Boeing 737
- Aircraft serial: 33917
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Seat Back
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 17E BROKEN SEAT BACK RECLINES INTO EMER EXIT AISLE.  SECURED 17E REF 2500MM.
